# SDR DALA2018071604521

- Difficulty date: July 13, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N545US
- Make and model: Boeing 757251
- Aircraft serial: 26492
- Aircraft time: 71,160 hours, 22,275 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY SEAT MOUNTED LIGHTING DAMAGED / INOP, LOCATIONS:04C. SEAT MOUNTED EMERGENCY LIGHT PUSHED INTO SEAT HOUSING, INTERIOR. RE-ATTACHED, LIGHT CK GOOD.
